# SDR SWAA2021102833523

- Difficulty date: October 25, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-800
- Aircraft serial: 36925
- Aircraft time: 16,876 hours, 7,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT FLOOR LIGHTING INOP; FOR SIDE FROM ROW 1-2 / REMOVED RIGHT SIDE EMERGENCY TRACK LIGHTING FROM FWD GALLEY TO ROW 2 AND INSTALLED SERVICEABLE PHOTLUMINESCENT STRIP PER AMM 33-51-15
